It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Panic Disorders Board Index
Pages: 1 2 3 Showing 1 - 20 of 54 for questions about zoloft. (0.054 seconds)


... I started zoloft last week at what may appear to be a fairly high dose to start out on. 100mg. Is that a lot? ... (11 replies)
... It's been awhile since I took Zoloft, but I remember having the exact same reaction. I was also started on 100mg and told my doctor about my anxiety. He lowered the dose. ... (11 replies)
... I have questions about Topamax, because I've read so many bad things. ... (4 replies)

... I had to stop taking it about 4 days ago. I just can't handle the side effects. I swear I felt worse on it than without. Now I feel much better. I still have some anxiety but I feel better. ... (11 replies)
... would dicsuss it with your doctor. I was on 100mg a while ago. It did give me the jitters and I took it in the morning as I couldnt sleep if I took it at night. About 2 hours after taking it I would always get a 'burst' of energy and be wired up and nervous for a few hours then it would wear off. ... (11 replies)
... it at one time and really liked it..........many of her children patients take it as well with great luck..........So far I have not had any ill effects from the Zoloft except dry mouth and less of an appetite........other then that it has calmed me a great deal..........so I am going to stick with it........ ... (13 replies)
... Paxil all at once. I was weaned off of it. I was not given any Xanax to help the weaning. I would really and seriously suggest that you read up on Zoloft and the side effects of it. I took it and then took myself off twice. I did no weaning or anything. ... (13 replies)
... Hi guys, I've been browsing the boards for a few days, so I decided to join. Just a quick description of me before I ask any questions or make comments here. ... (5 replies)
... You posted quite a bit of information on your expriences with medications and I am glad to see you come to the board. I just have one question, why did you go on zoloft twice? ... (13 replies)
... ing the past months I have anxiety all day long which usually leads to a PA every other day. Which anxiety has gotten or feels worse than a PA. My doctor gave me zoloft again and told me to stop the remeron but I am afraid. ... (1 replies)
... I started having attacks a long time ago, but never thought much about them till I started getting the night time ones where you wake up, heart racing thinking you're about to die. ... (6 replies)
... eling you are taking to much, but you are staying in a state of anticipating something like a spike happening. Therefore you are feeling agitated and low. Forget about spikes, zoloft, panic disorder and everything negative. If a spike hits you, it hits you. ... (11 replies)
Zoloft Questions..
Jan 19, 2003
... I have been taking Zoloft for about a year and half for panic and anxiety. Around Nov. the Dr. and I increased from 25 mg. to 50 mg. I have decided to lower my dosage.. ... (2 replies)
... tion work differently for everyone but I really believe that if you're taking that much more than your Doctor prescribed that you need to go back and talk to him about it. ... (16 replies)
... problems. As you said.....we are all different and work differently. Sometimes I wonder why they give us this stuff. I swear the Neurologist asked the dumbest questions when he put me on it. When I told my family doc she asked me what does that have to do with it. In my case it is like a flow chart. ... (13 replies)
... I asked my friend the questions you posted. She said that she had very few side effects. ... (7 replies)
Zoloft questions
Oct 23, 2006
... It took about two weeks for my side effects to subside. I was very anxious, had terrible insomnia initially, was shaky when I first started Zoloft. ... (5 replies)
... I agree that its more likely the return of your old problems, maybe get back on the zoloft, ask about a cheaper generic when its working again ( a higher dose may be needed) learn some CBT, relaxation and anxiety coping skills if relying only on an antidepressant, often the old problems return when you quit, and your previous coping skills are still unhelpful (2 replies)
... to discontinue after 3 days because of the terrible side effects. This is NOT the case with everyone. Many people find releif with Lexapro. I was switched to Zoloft and while I had some "starter side effects" they were nothing like the early effects I got from Lexapro and I was able to continue taking it. ... (5 replies)
... I first started to notice a difference after about two weeks. I was on 10mg's and it wasn't a huge difference but I definitely felt better. I could go places and not feel quite as panicky. ... (4 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 03:14 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!